# SDR HNAA0400076

- Difficulty date: August 23, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N997HA
- Make and model: Dhav DHC8201
- Aircraft serial: 507
- Aircraft time: 13,772 hours, 15,199 cycles
- Engine: Pwa PW123
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: C
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  NR 1 HYDRAULICS DROPPED TO .5 QTS. FOUND TRANSMITTER LOOSE. TIGHTENED AND ADJUSTED INDICATOR IAW MM 29-30-00. RUN UP CK GOOD. NO LEAKS NOTED.
